# SDR ASAA2015040711335

- Difficulty date: April 7, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 40,910 hours, 15,722 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524035
- Condition: Broken
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 540, LBL 10 FLOORBOARD SUPPORT BROKEN.  ACFT GROUNDED.  R & R FLOOR SUPPORT IAW SRM 51-40-02. DOT REMOVED.
